# SDR ASOA2012082702117

- Difficulty date: August 2, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 20,282 hours, 14,065 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FLOOR SUPPORT IS CORRODED AFT OF FS 280 AT FS 285 APROX.  BEYOND ALLOWABLE LIMITS OF SRM 53-00-00-101-001.  RECEIVED AND COMPLIED WITH REO 670-53-21-876 IAW NDTM PART 1, 51-20-006.  FOUND TO BE SATISAFACTORY.
